# SDR SWIA201126313

- Difficulty date: May 24, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 21,361 hours, 17,758 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE YOKE MOUNT LINK ASSEMBLY IS CORRODED.  (ENGINE CHANGE)  REPLACED THE RIGHT ENGINE UPPER YOKE LINK ASSEMBLY.
